Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffer with hyper-tropic cardiomyopathy, have difficulty in breathing after taking contraceptives. Can I use Cerazette?

my doctor put me on a contraceptive due to heavy bleeding i am sterlized and have upstrucrive hypertropic cardiomyopathy and i have a defib & pacemaker implant .since i started taking the pill i have found that i am finding it hard to breath so i was thinking is this pill called cerazette 75mcg safe to take with my hheart condition.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear Ma'm
Thanks for writing to us.
Progesterone in pregnancy is known to decrease peripheral vascular resistance and thus theoretically can increase pressure gradient in HOCM (hypertrophic obstructive cardiomyopathy). But in the dosage prescribed for contraception, it effect on HOCM is not well known. Since you are having a problem and this drug may be responsible, I would like you to see your cardiologist and discuss. You may request your cardiologist and gynecologist to have chat over this issue.
Answered: Mon, 27 May 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor